Publication
Title
A general empirical law of public budgets: a comparative analysis
Author
Abstract
Language
English
Source (journal)
American journal of political science. - Boston
Publication
Boston : 2009
ISSN
0092-5853
Volume/pages
53:4(2009), p. 855-873
ISI
000269976000007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.01.2010
Last edited 06.07.2018
To cite this reference